# SDR YENA202003020204

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 6130
- Aircraft time: 25,483 hours, 4,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Part time: 9,972 hours, 3,357 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

"FT # 1415, JFK-SFO. FLT ATTENDANTS SMELLED A DIRTY SOCK IN THE AFT CABIN. THEY CALLED AND EXPLAINED 2 OF THEM  WERE SUFFERING FROM  HEADACHES. / I HAD MY COPILOT GO ON 02 FOR MINUTED AND THEN TELL ME IF HE SMELLED  ANYTHING , HE DID SO I WENT 02 AND DECLARED EMERGENCY; COMPLIED WITH INFO NOTICE 2017- T015F SECTION A. LEVEL 1 ODOR. AIRCRAFT IS OK FOR SERVICE. R+R PACK 1 OZONE  AND PACK 2 OZONE FILTER  IAW AMM 21-51-41 AS PRECAUTIONARY TROUBLESHOOTING"
